DENTSPLY IMPLANTS MANUFACTURING GMBH ANK BAL POST C/ 1,5 7,5; IMPLANT, ENDOSSEOUS, ROOT-FORM
Back to Search Results |
| Catalog Number |
17-3252 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.
Event or Problem Description
It was reported that a patient experienced fracture of abutment.The implant remained in place.